# SDR DALA2023110709154

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,685 hours, 3,610 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02B. RH WING SLAT TRACK #6 HAS CORROSION ON LOWER INBD SIDE AND LOWER OTBD SIDE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 049-0001:5742-01028-02B/025 00349 REPAIRED PER PRI 608640-14AD REV 0, REV 1 AND ER/A 608640-14AD REV B SECTION V. (LP# 0049788)
